# SDR IPXA2014122285113

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OVERHEAD DOOR EICAS ALERT AT 15,000 FT ILLUMINATED UNTIL PARKING.   INSIDE HANDLE WAS NOT FULLY ALIGNED WITH CLOSED MARKS.  MESSAGE WENT AWAY AFTER TOUCHDOWN. INSIDE HANDLE IS NOW ALIGNED WITH CLOSED MARKING OUTSIDE HANDLE IS FLUSH. OPS CHECKED OVERHEAD HATCH GOOD IAW MM 52-21-00-862 & MM 52-71-00-705-070.
